Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Random palpitations on lying. How can I calm it?

Hello Doctor, While lying in bed with my laptop on my chest my heart started beating too hard. (I m 28, female, physically fit, but have experienced these palpitations randomly since i was 13.) How can I calm it down? I ve removed the laptop and am lowering my caffeine and sugar intake, it seems like it starts beating too hard after I ingest these substances. I think I should get tested for arrhythmia and hyperthyroidism . I m looking for alternative routes to having to take drugs on a daily basis for the rest of my life. Thank you! M.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
There are myriad reasons why this can happen. Minimize caffeine (chocolate, coffee, tea, soda, power drinks), don't think the laptop or sugar will make a difference. Suggest you get tested for hyperthyroidism and see a cardiologist. There is no reason at this point to think you will be on medications forever, as we don't even know exactly what's going on. I work in NYC and if you wish I can evaluate you in my office. Thank you.
Answered: Tue, 29 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor